I started Celexa about a year ago. I went from 20 mg to 40 mg to 60 eventually. I was on 60 from February to October, dropped down to 40 about mid-October then for about a month, then dropped down to 20 for a week, took 10 mg for 2 days, and today I stopped taking them altogether. Do you think I'm going to get sick? I have been shaky and overwhelmed at times, other than that no major symptoms.
When I came off celexa, I took equal time with each reduction. So to stop all together after only two days of taking 10mg is a bit sudden and yes you are likely to feel with drawal symptoms. I even went as far as to break the 10mg tablet in half and took 5mg for a couple of months and then 5mg every other day for a month. I then stopped and at no point did I feel any side effects.
Hello codlover. I agree with elaine. You dropped to quickly from the 20 to the 10mg. Otherwise I believe you did your taper well. You had best if you've still any celexa, go back on the 20. Or at least the 10. But I prefer the 20mg. Stay on the 20 for a few weeks, cut it down to 15mg, stay on the 15 for another two weeks and continue. The 5mg taper will certainly ease your discomfort. I was on celexa and also had a taper. Very best to you, and if you possibly can, let us know hows its working out for you,
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 2 answers
Taking 20 mg celexa for 2 weeks and having ejaculation problems and sore testicles want to stop tak?
Posted 6 Apr 2012 • 3 answers
Posted 4 Feb 2013 • 3 answers
Posted 25 Nov 2013 • 1 answer
Posted 29 Jun 2014 • 1 answer